Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 32, NWS Goodland, KS

November 15, 200611 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this wind advisory at Nov 15, 2006, 12:05 AM CST for 11 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2006, 12:05 AM CST (06:05 UTC)
Expired
Nov 15, 2006, 4:40 AM CST
In force
5 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 47 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 6.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 150605
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1105 PM MST TUE NOV 14 2006

...WINDY CONDITIONS TO CONTINUE OVERNIGHT FOR MUCH OF THE TRI-STATE
AREA...

.NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
EAST OF THE COLORADO AND KANSAS BORDER THROUGH THE REMAINDER OF
THE NIGHT. WIND GUSTS OF 58 MPH OR GREATER ARE NO LONGER
EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELED.

KSZ001>003-013>015-027>029-041-042-NEZ079>081-151200-
/O.CAN.KGLD.HW.W.0007.000000T0000Z-061115T1200Z/
/O.NEW.KGLD.WI.Y.0032.061115T0605Z-061115T1200Z/
CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...
TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1205 AM CST WED NOV 15 2006 /1105 PM MST TUE NOV 14 2006/

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 5 AM MST /6 AM CST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST /6 AM CST/
WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELED. 

NORTH WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH WILL
CONTINUE EAST OF THE COLORADO AND KANSAS BORDER OVERNIGHT. WIND
GUSTS OF 58 MPH OR GREATER ARE NO LONGER EXPECTED...THEREFORE THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

COZ090>092-KSZ004-016-150715-
/O.CAN.KGLD.HW.W.0007.000000T0000Z-061115T1200Z/
YUMA-KIT CARSON-CHEYENNE CO-NORTON-GRAHAM-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...NORTON...HILL CITY
1205 AM CST WED NOV 15 2006 /1105 PM MST TUE NOV 14 2006/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELED THE HIGH
WIND WARNING. 

NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
OVERNIGHT. WIND GUSTS OF 58 MPH OR GREATER ARE NO LONGER
EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELED. 


$$

DDT
1 follow-up statement
000 
WWUS73 KGLD 151040
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
340 AM MST WED NOV 15 2006

...WINDS HAVE DECREASED ACROSS MOST OF THE AREA...

.WIND SPEEDS OVER MOST OF NORTHWEST KANSAS AND EXTREME SOUTHWEST
NEBRASKA HAVE CONTINUED TO DECREASE. HOWEVER...WINDS ACROSS NORTON
AND GRAHAM COUNTIES WILL CONTINUE TO BE ABOVE WIND ADVISORY
CRITERIA UNTIL LATE MORNING. AFTER THAT A STEADY DECREASE IN WINDS
WILL OCCUR THROUGH THE AFTERNOON.

KSZ001>003-013>015-027>029-041-042-NEZ079>081-151145-
/O.CAN.KGLD.WI.Y.0032.000000T0000Z-061115T1200Z/
CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...
TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
440 AM CST WED NOV 15 2006 /340 AM MST WED NOV 15 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE
EXPECTED INTO THE AFTERNOON. THEREFORE...THE WIND ADVISORY HAS
BEEN CANCELLED.

$$

KSZ004-016-151800-
/O.NEW.KGLD.WI.Y.0033.061115T1100Z-061115T1800Z/
NORTON-GRAHAM-
INCLUDING THE CITIES OF...NORTON...HILL CITY
440 AM CST WED NOV 15 2006

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH CAN BE
EXPECTED THROUGH THE MORNING.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

BULLER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:00 PM CST, 9 hours 5 minutes earlier.

Area forecast discussion, Nov 14, 3:00 PM CST, 9 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MST TUE NOV 14 2006

.SHORT TERM... (TONIGHT - FRIDAY)
FORECAST PROBLEMS REVOLVE AROUND SYSTEM MOVING THROUGH THE AREA
TONIGHT WITH WIND AND SOME LIGHT SNOW OUT EAST.

SYNOPTIC SCALE FORCING ASSOCIATED WITH THE DEEPENING UPPER LOW WILL
CROSS THE FORECAST AREA FROM WEST TO EAST THIS EVENING. LOW LEVELS
WILL START OUT QUITE DRY...BUT WITH TIME PRECIPITATION WILL BEGIN TO
REACH THE GROUND. AS TEMPERATURES/DEW POINTS CONVERGE ON THE WET
BULB TEMPERATURE...RAIN WILL EVENTUALLY CHANGE TO SNOW. THE CHANGE
OVER WILL BE BRIEF IN THE WESTERN HALF OF THE AREA...BUT APPEARS TO
LINGER A BIT LONGER IN THE EASTERN SIX COUNTIES AS WRAP AROUND
MOISTURE WORKS IN BEHIND THE SURFACE LOW. ACCUMULATIONS WILL BE
LIGHT...GENERALLY LESS THAN AN INCH...BUT THE COMBINATION OF WIND
AND SNOW HAS PROMPTED THE ISSUANCE OF WINTER HIGHLIGHTS IN EASTERN
PORTIONS OF THE AREA.

THE SYSTEM WILL EXIT RAPIDLY TO THE EAST AFTER 12Z. COULD
POTENTIALLY MEET WIND ADVISORY CRITERIA IN FAR EASTERN COUNTIES IN
THE MORNING...BUT TO KEEP THINGS SIMPLE HAVE NOT ISSUED ANY
HIGHLIGHTS BEYOND 12Z...TO KEEP THE EMPHASIS ON THE WORST CONDITIONS
WHICH WILL OCCUR TONIGHT. DEPENDING ON HOW MUCH SNOW FALLS...COULD
BE SOME BLOWING SNOW IN THE MORNING AS WELL. WINDS WILL DIMINISH
FROM WEST TO EAST DURING THE DAY ON WEDNESDAY.

SHORTWAVE RIDGE WILL CROSS THE AREA ON THURSDAY. HINTS OF A WEAK
WAVE IN THE FLOW THURSDAY NIGHT BUT DYNAMICS LACKING. RIDGING
CONTINUES INTO FRIDAY WITH FAIR WEATHER.

.LONG TERM... (SATURDAY - TUESDAY)
BLOCKY PATTERN STILL LOOKS ON TAP ACROSS CONUS. LOCAL AREA WILL BE
UNDER INFLUENCE OF SPRAWLING RIDGE CENTERED OVER THE SOUTHERN
ROCKIES. 850MB TEMPERATURES IN FAIRLY GOOD AGREEMENT AMONG THE
MODELS...AND SHOW SLOW WARMING THROUGH THE EXTENDED PERIOD. BEST
LOOKING WAVE COMES THROUGH THE FLOW ON SATURDAY WITH SOME SYNOPTIC
SCALE LIFT AS SHOWN BY 500-300MB Q-VECTOR CONVERGENCE.
HOWEVER...MOISTURE WILL BE LIMITED AND WILL ONLY CARRY 10 POPS AT
THIS TIME. UPPER RIDGING WILL THEN DOMINATE SUNDAY THROUGH TUESDAY
WITH NO PRECIPITATION EXPECTED.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING UNTIL 5 AM MST /6 AM CST/ WEDNESDAY FOR KSZ001-
     KSZ002-KSZ013-KSZ014-KSZ027-KSZ028-KSZ041-KSZ042.

     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR KSZ003-KSZ004-KSZ015-KSZ016-KSZ029.

     SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST
     WEDNESDAY FOR KSZ004-KSZ016.

NE...HIGH WIND WARNING UNTIL 5 AM MST /6 AM CST/ WEDNESDAY FOR NEZ079-
     NEZ080.

     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR NEZ081.

CO...HIGH WIND WARNING UNTIL 5 AM MST WEDNESDAY FOR COZ090-COZ091-
     COZ092.

&&

JDK
Hazardous weather outlook, Nov 14, 12:55 PM CST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1155 AM MST TUE NOV 14 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1255 PM CST TUE NOV 14 2006 /1155 AM MST TUE NOV 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON
AND TONIGHT. BEHIND THIS FRONT...NORTHWEST WINDS WILL INCREASE TO
25 TO 45 MPH WITH GUSTS TO NEAR 60 MPH. AS A RESULT...A HIGH WIND
WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT FOR LOCATIONS
ALONG AND WEST OF A LEOTI TO COLBY TO TRENTON NEBRASKA LINE. FOR
TONIGHT...THE WIND ADVISORY HAS BEEN UPGRADED TO A HIGH WIND WARNING
FOR THE REMAINDER OF NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA.

A SNOW AND BLOWING SNOW ADVISORY HAS ALSO BEEN POSTED FOR TONIGHT
FOR NORTON AND GRAHAM COUNTIES IN KANSAS. LIGHT RAIN IS EXPECTED TO
CHANGE OVER TO SNOW AROUND MIDNIGHT IN NORTON AND GRAHAM COUNTIES.
STRONG NORTHWEST WIND COMBINED WITH THE SNOW WILL CREATE NEAR
BLIZZARD CONDITIONS AT TIMES. THE HIGH WIND AND SNOW WILL MAKE
TRAVEL HAZARDOUS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...NORTH WINDS OF 20 TO 35 MPH WITH GUSTS APPROACHING
45 MPH WILL BE POSSIBLE OVER PORTIONS OF NORTHWEST KANSAS AND
EXTREME SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO SEND REPORTS OF WIND SPEEDS AND ANY
DAMAGE ALONG WITH SNOWFALL REPORTS.

BULLER/FS

In the hours before

Local storm report, Nov 14, 6:06 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
506 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST SEIBERT                 39.30N 102.87W
11/14/2006  M57.00 MPH       KIT CARSON         CO   MESONET

            57 MPH WIND GUST MEASURED

0410 PM     NON-TSTM WND GST FLAGLER                 39.29N 103.07W
11/14/2006  M56.00 MPH       KIT CARSON         CO   MESONET

            56 MPH WIND GUST MEASURED. KSN MESONET SITE.

0417 PM     NON-TSTM WND GST 5 W GOODLAND            39.35N 101.80W
11/14/2006  M58.00 MPH       SHERMAN            KS   MESONET

            58 MPH WIND GUST MEASURED

0425 PM     NON-TSTM WND GST CHEYENNE WELLS          38.82N 102.35W
11/14/2006  M61.00 MPH       CHEYENNE           CO   TRAINED SPOTTER

            61 MPH WIND GUST MEASURED. 1/2 MILE VISIBILITY WITH
            BLOWING DUST

0429 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
11/14/2006  M55.00 MPH       KIT CARSON         CO   ASOS

            55 MPH WIND GUST MEASURED

0430 PM     NON-TSTM WND GST YUMA                    40.12N 102.72W
11/14/2006  M56.00 MPH       YUMA               CO   MESONET

            56 MPH WIND GUST MEASURED.

0435 PM     NON-TSTM WND GST WESKAN                  38.86N 101.96W
11/14/2006  M55.00 MPH       WALLACE            KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE.

&&

SBLAIR
Local storm report, Nov 14, 8:16 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     NON-TSTM WND GST 5 W GOODLAND            39.35N 101.80W
11/14/2006  M59.00 MPH       SHERMAN            KS   MESONET

            59 MPH WIND GUST MEASURED.

0625 PM     NON-TSTM WND GST HAIGLER                 40.01N 101.94W
11/14/2006  M55.00 MPH       DUNDY              NE   MESONET

            55 MPH WIND GUST MEASURED.

0636 PM     NON-TSTM WND GST GOODLAND                39.35N 101.71W
11/14/2006  M59.00 MPH       SHERMAN            KS   ASOS

            59 MPH WIND GUST MEASURED.

0650 PM     NON-TSTM WND GST BREWSTER                39.36N 101.38W
11/14/2006  M55.00 MPH       THOMAS             KS   MESONET

            55 MPH WIND GUST MEASURED.

0657 PM     NON-TSTM WND GST CHEYENNE WELLS          38.82N 102.35W
11/14/2006  M68.00 MPH       CHEYENNE           CO   TRAINED SPOTTER

            68 MPH WIND GUST MEASURED.

0700 PM     NON-TSTM WND GST BENKELMAN               40.05N 101.54W
11/14/2006  M61.00 MPH       DUNDY              NE   MESONET

            61 MPH WIND GUST MEASURED.

0713 PM     NON-TSTM WND GST 11 NNE GOODLAND         39.50N 101.63W
11/14/2006  M58.00 MPH       SHERMAN            KS   NWS EMPLOYEE

            58 MPH WIND GUST MEASURED.

&&

SBLAIR
Local storm report, Nov 14, 9:21 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     NON-TSTM WND GST LEOTI                   38.48N 101.36W
11/14/2006  M59.00 MPH       WICHITA            KS   MESONET

            59 MPH WIND GUST MEASURED

0735 PM     NON-TSTM WND GST MCDONALD                39.79N 101.37W
11/14/2006  M55.00 MPH       RAWLINS            KS   TRAINED SPOTTER

            55 MPH WIND GUST MEASURED

0748 PM     NON-TSTM WND GST 12 NNE GOODLAND         39.51N 101.62W
11/14/2006  M59.00 MPH       SHERMAN            KS   NWS EMPLOYEE

            59 MPH WIND GUST MEASURED

0759 PM     NON-TSTM WND GST 9 S SHARON SPRINGS      38.76N 101.75W
11/14/2006  M55.00 MPH       WALLACE            KS   MESONET

            55 MPH WIND GUST MEASURED

0810 PM     NON-TSTM WND GST COLBY                   39.39N 101.05W
11/14/2006  M55.00 MPH       THOMAS             KS   AWOS

            55 MPH WIND GUST MEASURED

&&

SBLAIR
Local storm report, Nov 14, 10:16 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
916 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     NON-TSTM WND GST OAKLEY                  39.13N 100.85W
11/14/2006  M55.00 MPH       LOGAN              KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE.

0845 PM     NON-TSTM WND GST TRENTON                 40.17N 101.01W
11/14/2006  M58.00 MPH       HITCHCOCK          NE   MESONET

            58 MPH WIND GUST MEASURED

&&

SBLAIR
Local storm report, Nov 14, 11:04 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1004 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     NON-TSTM WND GST GRINNELL                39.12N 100.63W
11/14/2006  M56.00 MPH       GOVE               KS   MESONET

            56 MPH WIND GUST MEASURED. KSN MESONET SITE

0927 PM     NON-TSTM WND GST HOXIE                   39.36N 100.44W
11/14/2006  M55.00 MPH       SHERIDAN           KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE

&&

SBLAIR
Local storm report, Nov 14, 11:57 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM MST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     NON-TSTM WND GST SEIBERT                 39.30N 102.87W
11/14/2006  M57.00 MPH       KIT CARSON         CO   MESONET

            57 MPH WIND GUST MEASURED

0410 PM     NON-TSTM WND GST FLAGLER                 39.29N 103.07W
11/14/2006  M56.00 MPH       KIT CARSON         CO   MESONET

            56 MPH WIND GUST MEASURED. KSN MESONET SITE.

0417 PM     NON-TSTM WND GST 5 W GOODLAND            39.35N 101.80W
11/14/2006  M58.00 MPH       SHERMAN            KS   MESONET

            58 MPH WIND GUST MEASURED

0425 PM     NON-TSTM WND GST CHEYENNE WELLS          38.82N 102.35W
11/14/2006  M61.00 MPH       CHEYENNE           CO   TRAINED SPOTTER

            61 MPH WIND GUST MEASURED. 1/2 MILE VISIBILITY WITH
            BLOWING DUST

0429 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
11/14/2006  M55.00 MPH       KIT CARSON         CO   ASOS

            55 MPH WIND GUST MEASURED

0430 PM     NON-TSTM WND GST YUMA                    40.12N 102.72W
11/14/2006  M56.00 MPH       YUMA               CO   MESONET

            56 MPH WIND GUST MEASURED.

0435 PM     NON-TSTM WND GST WESKAN                  38.86N 101.96W
11/14/2006  M55.00 MPH       WALLACE            KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE.

0559 PM     NON-TSTM WND GST 5 W GOODLAND            39.35N 101.80W
11/14/2006  M59.00 MPH       SHERMAN            KS   MESONET

            59 MPH WIND GUST MEASURED.

0625 PM     NON-TSTM WND GST HAIGLER                 40.01N 101.94W
11/14/2006  M55.00 MPH       DUNDY              NE   MESONET

            55 MPH WIND GUST MEASURED.

0636 PM     NON-TSTM WND GST GOODLAND                39.35N 101.71W
11/14/2006  M59.00 MPH       SHERMAN            KS   ASOS

            59 MPH WIND GUST MEASURED.

0650 PM     NON-TSTM WND GST BREWSTER                39.36N 101.38W
11/14/2006  M55.00 MPH       THOMAS             KS   MESONET

            55 MPH WIND GUST MEASURED.

0657 PM     NON-TSTM WND GST CHEYENNE WELLS          38.82N 102.35W
11/14/2006  M68.00 MPH       CHEYENNE           CO   TRAINED SPOTTER

            68 MPH WIND GUST MEASURED.

0700 PM     NON-TSTM WND GST BENKELMAN               40.05N 101.54W
11/14/2006  M61.00 MPH       DUNDY              NE   MESONET

            61 MPH WIND GUST MEASURED.

0713 PM     NON-TSTM WND GST 11 NNE GOODLAND         39.50N 101.63W
11/14/2006  M58.00 MPH       SHERMAN            KS   NWS EMPLOYEE

            58 MPH WIND GUST MEASURED.

0733 PM     NON-TSTM WND GST LEOTI                   38.48N 101.36W
11/14/2006  M59.00 MPH       WICHITA            KS   MESONET

            59 MPH WIND GUST MEASURED

0735 PM     NON-TSTM WND GST MCDONALD                39.79N 101.37W
11/14/2006  M55.00 MPH       RAWLINS            KS   TRAINED SPOTTER

            55 MPH WIND GUST MEASURED

0748 PM     NON-TSTM WND GST 12 NNE GOODLAND         39.51N 101.62W
11/14/2006  M59.00 MPH       SHERMAN            KS   NWS EMPLOYEE

            59 MPH WIND GUST MEASURED

0759 PM     NON-TSTM WND GST 9 S SHARON SPRINGS      38.76N 101.75W
11/14/2006  M55.00 MPH       WALLACE            KS   MESONET

            55 MPH WIND GUST MEASURED

0810 PM     NON-TSTM WND GST COLBY                   39.39N 101.05W
11/14/2006  M55.00 MPH       THOMAS             KS   AWOS

            55 MPH WIND GUST MEASURED

0827 PM     NON-TSTM WND GST OAKLEY                  39.13N 100.85W
11/14/2006  M55.00 MPH       LOGAN              KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE.

0845 PM     NON-TSTM WND GST TRENTON                 40.17N 101.01W
11/14/2006  M58.00 MPH       HITCHCOCK          NE   MESONET

            58 MPH WIND GUST MEASURED

0917 PM     NON-TSTM WND GST GRINNELL                39.12N 100.63W
11/14/2006  M56.00 MPH       GOVE               KS   MESONET

            56 MPH WIND GUST MEASURED. KSN MESONET SITE

0927 PM     NON-TSTM WND GST HOXIE                   39.36N 100.44W
11/14/2006  M55.00 MPH       SHERIDAN           KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE

0959 PM     NON-TSTM WND GST OAKLEY                  39.13N 100.85W
11/14/2006  M61.00 MPH       LOGAN              KS   MESONET

            61 MPH WIND GUST MEASURED. KSN MESONET SITE

1012 PM     NON-TSTM WND GST HILL CITY               39.37N 99.85W
11/14/2006  M55.00 MPH       GRAHAM             KS   MESONET

            55 MPH WIND GUST MEASURED. KSN MESONET SITE

&&

SBLAIR

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:40 AM CSTWind AdvisoryGLDGraham, Norton7 hr

Nearby

Wind Advisories in Kansas, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.